# SDR DALA2020121104051

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 49,704 hours, 33,730 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB ZFS 52.267 LT SKIN CRACK INDICATION.  MAINTENANCE COMPLIED WITH ALL STEPS OF PRI 588955-14AD REV ORIG, 1, 2, 3, AND 4.  COMPLIED WITH TIME LIMITED REPAIR SECTION 1 OR ER/A 588955-14AD REV ORIGINAL.
